# SDR R61A201302030124

- Difficulty date: February 3, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 17062629001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND BRACKET CRACKED VERTICAL STABILIZER REAR SPAR ABOVE THIRD RUDDER ATTACH HINGE.  MAINTENANCE REPAIRED BRACKET IAW EMB ETD02013-170-002161-C REV C.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
